<  Back to the Polytechnique Montréal portal

Time-Indexed Formulations and the Total Weighted Tardiness Problem

L. P. Bigras, Michel Gamache and Gilles Savard

Article (2008)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/21087/
Journal Title: INFORMS Journal on Computing (vol. 20, no. 1)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/ijoc.1070.0225
Official URL: https://doi.org/10.1287/ijoc.1070.0225
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Bigras, L. P., Gamache, M., & Savard, G. (2008). Time-Indexed Formulations and the Total Weighted Tardiness Problem. INFORMS Journal on Computing, 20(1), 133-142. https://doi.org/10.1287/ijoc.1070.0225

Statistics

Dimensions

Repository Staff Only

View Item View Item